# SDR 2007UALA02931

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 56,732 hours, 21,319 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYSTEM INDICATES ZERO WITH LEFT SYSTEM PRESSURE AND PUMP PRESSURE LIGHTS ILLUMINATED.  ALSO HAVE L REV STOW SIG AND L REV ISLN VAL MESSAGES WITH NO VIBRATION PER CREW.    REPLACED RELAY AND OPS CHECKED REVERSER SEVERAL TIMES.   FOUND NR 1 ENG THRUST REVERSER HYDRAULIC PRESSURE LINE BROKEN BENEATH STRUT FAIRING.  REPLACED LINE.
